Certificats de mécanique rationnelle

Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1925)

  • Volume: 1, page 381-384
  • ISSN: 1764-7908

How to cite

top

"Certificats de mécanique rationnelle." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 1 (1925): 381-384. <http://eudml.org/doc/103545>.

@article{Unknown1925,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {381-384},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Certificats de mécanique rationnelle},
url = {http://eudml.org/doc/103545},
volume = {1},
year = {1925},
}

TY - JOUR
TI - Certificats de mécanique rationnelle
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1925
PB - Carilian-Goeury et Vor Dalmont
VL - 1
SP - 381
EP - 384
LA - fre
UR - http://eudml.org/doc/103545
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.